# SDR DALA2024012901342

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 58,510 hours, 26,408 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: UNKNOWN
- Condition: Leaking
- Location: Lt Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 5656 -MISC/DE- DUE TO LT HYD QTY DECREASE DURING FLIGHT. C/W QRH AND LANDED AND TAXIED IN NORMALLY. CORRECTIVE ACTION: LOCATED LEAK IN LT PYLON. REPLACED PACKINGS AT DPI OF THE LT EDP FILTER MODULE AND SERVICED HYD SYS.
